Some results on eigenvalues of nonnegative matrices
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 25-29
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a6,
author = {Fiedler, M.},
title = {Some results on eigenvalues of nonnegative matrices},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {25--29},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0414594},
zbl = {0334.65031},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a6/}
}
Fiedler, M. Some results on eigenvalues of nonnegative matrices. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 25-29. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a6/